# SDR AALA20161128001

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 47,234 hours, 23,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 24076
- Condition: Discharged
- Location: Cabin
- Part time: 33,416 hours, 17,235 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT AND LEFT OVERWING EXIT UPPER FORWARD EMERGENCY LIGHTS ARE DIM. EMERGENCY BATTERY WILL NOT HOLD CHARGE. REMOVED AND REPLACED BATTERY IAW AMM AMM 33-53-00.
